... Dr put me on latuda to take with the brint. I am GAD. Seemd a little extreme to me & afraid to take it. Any advice out there? Thank you
Sorry SUMO but the only way to see is to take it because you have to take them to see if its going to take the side effects away from the first one this this is very common with us having to take 2 or 3 medicatations to get under control this is normally a good combination many people i have seen on both of these..If you really are to upset call the doctor and go in and see them but they do know what your on wish you the best I must have had to try 6 to 8 different things before i got where i am today... low anxiety and pretty much doing whatever i can good luck my friend Chuck1957
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2012 • 2 answers
I'm going on 5 weeks taking 10mg of prozac. I've had hardly any side effects up to this point. This?
Posted 24 Jun 2013 • 5 answers
Posted 9 Feb 2015 • 1 answer
Posted 16 Jun 2015 • 2 answers
Posted 16 Mar 2017 • 2 answers